Alert archive / California / Wind Advisories in 2010

Wind Advisory 3, NWS Phoenix, AZ

January 18, 2010

NWS Phoenix, AZ issued this wind advisory at Jan 18, 2010, 1:35 PM PST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 18, 2010, 1:35 PM PST (21:35 UTC)
Expired
Jan 18, 2010, 8:00 PM PST
In force
6 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WWUS75 KPSR 182135
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
235 PM MST MON JAN 18 2010

.STRONG GUSTY WINDS AT JOSHUA TREE NATIONAL PARK THIS EVENING.

CAZ030-190400-
/O.NEW.KPSR.WI.Y.0003.100118T2135Z-100119T0400Z/
JOSHUA TREE NATIONAL PARK-
INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER
135 PM PST MON JAN 18 2010

...WIND ADVISORY IN EFFECT UNTIL 8 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY
FOR JOSHUA TREE NATIONAL PARK...WHICH IS IN EFFECT UNTIL 8 PM PST
THIS EVENING.

* TIMING: STRONG SOUTH TO SOUTHEAST WINDS WILL PERSIST THIS AFTERNOON
  AND INTO THE EVENING HOURS TONIGHT ACROSS JOSHUA TREE NATIONAL PARK. 

* WIND: SUSTAINED WINDS 20 TO 40 MPH...WITH PEAK GUSTS NEAR 50 MPH
  ARE POSSIBLE.

* IMPACTS: MOTORISTS ON EAST-WEST ORIENTED ROADWAYS SHOULD EXPECT
  STRONG GUSTY AND POSSIBLY DANGEROUS CROSS WINDS. SOME BLOWING DUST
  AND SAND MAY BE GENERATED WHICH CAN LOWER VISIBILITIES BELOW 3 MILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

BRECKENRIDGE

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Jan 18, 8:45 AM PST, 4 hours 50 minutes earlier.

Area forecast discussion, Jan 18, 8:45 AM PST, 4 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PHOENIX AZ
945 AM MST MON JAN 18 2010

.UPDATE...UPDATED ISSUANCE TIME.

&&

.SYNOPSIS...
THE FIRST OF WHAT WILL BE MANY STORM SYSTEMS WILL MOVE INTO THE
SOUTHWESTERN UNITED STATES TODAY AND BRING THE LIKELIHOOD OF RAIN
WITH IT. A SECOND SYSTEM TUESDAY NIGHT WILL BRING EVEN MORE RAIN TO
THE AREA. A BREAK IS EXPECTED WEDNESDAY BEFORE THE STRONGEST STORM
MOVES IN THURSDAY...WHICH WILL FEATURE HEAVY RAIN...STRONG GUSTY
WINDS...AND POSSIBLY THUNDERSTORMS. THE SIGNIFICANT AMOUNT OF RAIN
THIS WEEK WILL LIKELY LEAD TO FLOODING BY THURSDAY IF NOT SOONER.
RAIN WILL FINALLY TAPER OFF BY THE WEEKEND.

&&

.DISCUSSION...
THE FIRST IN A SERIES OF SHORTWAVE TROUGHS IS PUSHING EASTWARD
THROUGH CENTRAL ARIZONA THIS MORNING. THE KIWA RADAR APPEARS TO BE
OVERESTIMATING THE RAINFALL AMOUNTS WITH THIS FIRST BAND OF
SHOWERS...WITH VALLEY-WIDE ASOS AND FCDMC RAIN GAUGES REPORTING
RAINFALL AMOUNTS ON THE ORDER OF 0.01 TO 0.08 INCHES. LATEST SAT AND
RADAR TRENDS SHOW THE BACKSIDE OF THIS FIRST BAND OF SHOWERS
EXTENDING ACROSS NORTH-CENTRAL MARICOPA COUNTY...QUICKLY MOVING
EASTWARD AS THE MORNING PROGRESSES. CURRENT FORECAST CALLS FOR LIGHT
RAIN SHOWERS LIKELY THROUGH LATE MORNING...FOLLOWED BY A CHANCE OF
SHOWERS THE REST OF THE DAY...AND THIS ALL LOOKS GOOD. FORECAST
SOUNDINGS INDICATE WE SHOULD CONTINUE TO MOISTEN FROM THE TOP
DOWN...WITH A WELL SATURATED AIRMASS IN PLACE BY LATE THIS EVENING
WHEN THE NEXT SHORTWAVE TROUGH ENCROACHES UPON THE FORECAST AREA. AS
SUCH...QPF WITH TONIGHT/S TROUGH SIGNIFICANTLY INCREASES...WITH
RELATIVELY WARM AIR IN PLACE /700MB TEMPS OF ONLY -2.5 C/ AND A
PREDOMINATELY SOUTHERLY FLOW LEADING TO GOOD OROGRAPHIC RAIN EVENT
OVERNIGHT. RAINFALL AMOUNTS OVER THE NORTHERN HIGHER TERRAIN OF THE
MARICOPA COUNTY FOOTHILLS AND EASTWARD WILL BE UPWARDS 2 INCHES BY
LATE TUESDAY MORNING...WITH ONE QUARTER TO THREE QUARTERS INCH OVER
THE LOWER DESERT FLOORS.

THE NEXT /THIRD/ SHORTWAVE TROUGH IS ON TRACK TO MOVE THROUGH
SOUTHEAST CA AND ARIZONA TUESDAY NIGHT INTO WEDNESDAY...WITH
ANOTHER WET PERIOD IN STORE FOR THE VALLEY. WEDNESDAY STILL APPEARS
TO BE A DOWN DAY...IN PREPARATION FOR THE THE MAIN EVENT /STORM
SYSTEM NUMBER FOUR??/ ON TRACK TO MOVE THROUGH SE CA AND AZ
THURSDAY/THURSDAY NIGHT. FOR DETAILS ON THIS STORM...THE PREVIOUS
DISCUSSION STILL APPLIES.

PREVIOUS DISCUSSION...
ANOTHER SHORTWAVE TROUGH QUICKLY MOVES IN FOR TUESDAY
EVENING/WEDNESDAY MORNING. MODELS ARE ALL INDICATING THIS ONE WILL
HAVE STRONGER LOW LEVEL WINDS AND MORE LOW LEVEL MOISTURE THUS THE
MOISTURE ADVECTION WILL BE STRONGER. STILL CONCERNED ABOUT TSTM
POTENTIAL WITH THIS TROUGH AS MODELS ARE INDICATING THE AIRMASS WILL
BECOME CONVECTIVELY UNSTABLE...WHICH MAY BE UNDERDONE AS WELL AS I
BELIEVE THE BL WILL BE MORE MOIST THEN DEPICTED IN THE MODEL
SOUNDINGS. BULK OF THE PRECIP WITH THIS TROUGH SHOULD LAND IN OUR AZ
ZONES WITH ABOUT 0.5-1.0 INCHES IN THE LOWER ELEVATIONS AND UP TO UP
TO TWO INCHES IN THE FOOTHILLS/MOUNTAINS NORTH TO EAST OF PHOENIX.
ANY FLOODING WITH THIS EVENT MAY BE MORE LOCALIZED AND ASSOCIATED
WITH AREAS THAT SEE TSTMS.

WEDNESDAY LOOKS TO BE DRY FOR THE MOST PART AS A SHORTWAVE RIDGE
ADVECTS OVER THE CWA. NOT EXPECTING MUCH CLEARING ESPECIALLY GIVEN
HOW MOIST THE BL WILL BE. POPS INCREASE AGAIN THURSDAY AS THE MOST
POTENT SHORTWAVE TROUGH MOVES ONSHORE. GFS AND ECMWF CONTINUE TO GO
BERSERK WITH THIS ONE AS IMPRESSIVE HEIGHT FALLS LEAD TO A SFC LOW
DEVELOPING AND TRACKING ACROSS NRN AZ. AN ASTONISHING 70+ KT LOW
LEVEL JET WILL DEVELOP WHICH WILL SEND THE MOISTURE
ADVECTION/ISENTROPIC LIFT AND OROGRAPHIC FORCING INTO OVERDRIVE
THURSDAY/THURSDAY NIGHT. INDICATIONS THE TROUGH COULD TAKE ON A
NEGATIVE TILT AS WELL WHICH WOULD LEAD TO TSTM DEVELOPMENT AND
LOCALLY ENHANCED RAINFALL. SYNOPTIC WINDS ALONE MAY BE STRONG ENOUGH
TO CAUSE PROBLEMS LET ALONE CONVECTIVELY ENHANCED WINDS. HEAVY RAIN
IS EXPECTED DURING THE PERIOD WITH SEVERAL INCHES POSSIBLE ON TOP OF
WHAT HAS ALREADY FALLEN. MAJOR WASHES AND CREEKS THROUGHOUT LA
PAZ/NORTHERN MARICOPA/SRN GILA COUNTIES WILL LIKELY BE FLOWING BY
THIS TIME AND POSSIBLY WITH SOME STRENGTH ALONG WITH OTHER MINOR
WASHES. A FLOOD OR FLASH FLOOD WATCH WILL VERY LIKELY BE ISSUED
LEADING UP TO THIS EVENT ON THURSDAY WITH ADVISORIES AND WARNINGS TO
FOLLOW. WHILE MULTI-DAY RAIN EVENTS ARE NOT UNHEARD OF THIS MAY END
UP BEING THE WETTEST WINTER WEEK SINCE JANUARY 1993.

PRECIP BEGINS TO WIND DOWN LATE FRIDAY. SNOW LEVELS MAY FINALLY DROP
LOW ENOUGH THAT THERE COULD BE SOME ACCUMULATING SNOW ABOVE 5000
FEET IN SRN GILA COUNTY AT THE TAIL END OF THE EVENT. LONG WAVE
RIDGE BUILDS IN OVER THE WEEKEND FINALLY BRINGING AN END TO THE WET
WEEK.

&&

.AVIATION...
NON-CONVECTIVE RAIN HAS SPREAD EASTWARD...WITH CIGS SLIGHTLY LOWER.
BUT AS WEST COAST SYSTEM MOVES QUICKLY ACROSS AZ...EXPECT EVEN LOWER
CIGS/VSBYS AS HEAVIER SHOWERS OVERSPREAD ALL AIRFIELDS.

KPHX...KIWA...AND SURROUNDING AIRFIELDS...
FIRST BAND WILL MOVE OUT OF LOCAL AREA...WITH SOME BREAKS THIS
AFTERNOON. AS FRONTAL BAND MOVES INTO AZ...EXPECT AN UPSWING IN
PRECIP WITH LOWER CIGS AND 5-6 SM. GOOD CONFIDENCE WE WILL STAY WITH
AN EASTERLY SFC WIND AT SKY HARBOR THRU AT LEAST 19/12Z.

KIPL...KBLH AND SURROUNDING AIRFIELDS...
VSBY HAS ALREADY DROPPED SOMEWHAT AT EL CENTRO NAF...AND WITH MORE
PRECIP MOVING INTO SOUTHEAST CALIF AHEAD OF FRONTAL BAND...MAY NEED
TO LOWER CIGS/VSBYS MORE. 18Z TAF PACKAGE MAY SHOW THESE TRENDS WITH
AN OVERALL IMPROVING SCENARIO FOR TAF AFT 19/12Z.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
WEDNESDAY THROUGH SUNDAY...
OTHER THAN SOME LINGERING SHOWERS MAINLY EAST OF THE GREATER PHOENIX
AREA...A TEMPORARY BREAK IN THE RAIN BETWEEN STORM SYSTEMS IS
EXPECTED WEDNESDAY. THE START OF THE MOST SIGNIFICANT WETTING RAIN
IS EXPECTED BY THURSDAY MORNING AND CONTINUING THROUGH THURSDAY AND
THURSDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS WITH STRONG GUSTY
POSSIBLY DAMAGING WINDS BY THURSDAY AFTERNOON AND NIGHT. FLOODING IS
ALSO POSSIBLE ESPECIALLY IN SOUTH-CENTRAL ARIZONA PARTICULARLY IN
THE UPSLOPE AREAS FROM LA PAZ COUNTY EAST ACROSS THE NORTHERN HALF
OF MARICOPA COUNTY TO SOUTHERN GILA COUNTY. THE HUMIDITY WILL BE
VERY HIGH WITH THE WETTING RAIN. SHOWERS AND A CHANCE OF
THUNDERSTORMS WILL BE MAINLY IN SOUTH-CENTRAL ARIZONA FRIDAY AND
DECREASING FROM THE WEST BY LATE FRIDAY NIGHT AND SATURDAY. DRY
WEATHER IS EXPECTED TO RETURN SUNDAY.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...WANEK/INIGUEZ
AVIATION...SIPPLE
FIRE WEATHER...ELLIS
Hazardous weather outlook, Jan 18, 4:37 AM PST, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
537 AM MST MON JAN 18 2010

AZZ020-025>028-CAZ031>033-191300-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
537 AM MST MON JAN 18 2010 /437 AM PST MON JAN 18 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...
SOUTHWEST ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS WILL MOVE THROUGH TODAY AND TONIGHT AS THE FIRST OF SEVERAL
STORMS ROLLS THROUGH THE SOUTHWESTERN UNITED STATES. RAINFALL
AMOUNTS THROUGH TONIGHT WILL GENERALLY BE NEAR A QUARTER OF AN INCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE SECOND STORM WILL ARRIVE TUESDAY NIGHT AND LAST INTO EARLY
WEDNESDAY AND BRING ANOTHER QUARTER INCH OF RAIN. THERE WILL
ALSO BE A CHANCE OF THUNDERSTORMS WITH THIS STORM WHICH COULD LEAD TO
LOCALLY HIGHER RAINFALL AMOUNTS.

THE THIRD AND STRONGEST STORM WILL IMPACT THE LOCAL AREA THURSDAY
INTO FRIDAY. STRONG WINDS WITH GUSTS OF 50 MPH...HEAVY RAIN...AND
THUNDERSTORMS WILL BE POSSIBLE WITH THIS STORM. RAINFALL TOTALS
THROUGH FRIDAY COULD APPROACH TWO INCHES IN SOME AREAS. COMBINED WITH
HEAVY RAIN AT UPSTREAM LOCATIONS...LOCAL WASHES WILL LIKELY BE
FLOWING DURING AND AFTER THE THIRD STORM.

DRY WEATHER WILL RETURN DURING THE WEEKEND THOUGH STORM RUN-OFF MAY
CONTINUE FOR A FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS...ESPECIALLY HEAVY RAINFALL AMOUNTS OR STRONG/DAMAGING
WINDS... ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ024-191300-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
537 AM MST MON JAN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS WILL MOVE THROUGH TODAY AND TONIGHT AS THE FIRST OF SEVERAL
STORMS ROLLS THROUGH THE SOUTHWEST. RAINFALL AMOUNTS THROUGH TONIGHT
WILL GENERALLY BE RANGE FROM ONE-QUARTER TO ONE-HALF OF AN INCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE SECOND STORM WILL ARRIVE TUESDAY NIGHT AND LAST INTO EARLY
WEDNESDAY AND BRING ANOTHER ONE TO TWO INCHES OF PRECIPITATION.
THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS WITH THIS STORM WHICH
COULD LEAD TO LOCALLY HIGHER RAINFALL AMOUNTS.

THE THIRD AND STRONGEST STORM WILL IMPACT THE LOCAL AREA THURSDAY
INTO FRIDAY. STRONG WINDS WITH GUSTS OF 50 MPH...HEAVY RAIN...AND
THUNDERSTORMS WILL BE POSSIBLE WITH THIS STORM. RAINFALL TOTALS
THURSDAY INTO FRIDAY COULD RANGE FROM TWO TO FOUR INCHES WITH WEEK-
LONG TOTALS IN EXCESS OF SIX INCHES POSSIBLE. LOCAL WASHES WILL
LIKELY BE FLOWING DURING AND AFTER THE THIRD STORM. THERE IS AN
INCREASING THREAT OF FLOODING/FLASH FLOODING PARTICULARLY DURING THE
THIRD STORM. A FLOOD OR FLASH FLOOD WATCH WILL LIKELY BE ISSUED IN
THE COMING DAYS WITH ADVISORIES AND/OR WARNINGS TO FOLLOW.

SNOW LEVELS DURING MOST OF THE WEEK WILL REMAIN ABOVE 6000 FEET.
HOWEVER...THEY MAY FALL TO AROUND 5000-5500 FEET TOWARD THE END OF
THE STORM ON FRIDAY WHICH COULD LEAD TO A FEW INCHES OF A
ACCUMULATING SNOW...THOUGH A GOOD DEAL OF UNCERTAINTY REMAINS AS TO
IF THE COLDER AIR WILL ARRIVE BEFORE THE PRECIPITATION ENDS.

DRY WEATHER WILL RETURN DURING THE WEEKEND THOUGH STORM RUN-OFF WILL
CONTINUE FOR SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS...ESPECIALLY HEAVY RAINFALL AMOUNTS AND/OR
STRONG/DAMAGING WINDS...ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ030-191300-
JOSHUA TREE NATIONAL PARK-
437 AM PST MON JAN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS WILL MOVE THROUGH TODAY AND TONIGHT AS THE FIRST OF SEVERAL
STORMS ROLLS THROUGH THE SOUTHWEST. RAINFALL AMOUNTS THROUGH TONIGHT
WILL GENERALLY BE RANGE FROM ONE-QUARTER TO THREE-QUARTERS OF AN
INCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE SECOND STORM WILL ARRIVE TUESDAY NIGHT AND LAST INTO EARLY
WEDNESDAY AND BRING ANOTHER QUARTER OF AN INCH OF RAIN.

THE THIRD AND STRONGEST STORM WILL IMPACT THE LOCAL AREA THURSDAY
INTO FRIDAY. STRONG WINDS WITH GUSTS OF 50 MPH...HEAVY RAIN...AND
THUNDERSTORMS WILL BE POSSIBLE WITH THIS STORM. RAINFALL TOTALS
THURSDAY INTO FRIDAY COULD RANGE FROM ONE TO TWO INCHES WITH WEEK-
LONG TOTALS IN EXCESS OF THREE INCHES POSSIBLE. LOCAL WASHES WILL
LIKELY BE FLOWING DURING AND AFTER THE THIRD STORM. THERE IS AN
INCREASING THREAT OF FLOODING/FLASH FLOODING PARTICULARLY DURING THE
THIRD STORM. A FLOOD OR FLASH FLOOD WATCH MAY BE ISSUED IN THE COMING
DAYS.

DRY WEATHER WILL RETURN DURING THE WEEKEND THOUGH STORM RUN-OFF MAY
CONTINUE FOR A FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS...ESPECIALLY HEAVY RAINFALL AMOUNTS AND/OR
STRONG/DAMAGING WINDS...ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ021>023-191300-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
537 AM MST MON JAN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS WILL MOVE THROUGH TODAY AND TONIGHT AS THE FIRST OF SEVERAL
STORMS ROLLS THROUGH THE SOUTHWEST. RAINFALL AMOUNTS THROUGH TONIGHT
WILL GENERALLY RANGE FROM ONE-QUARTER TO ONE INCH...WITH THE HIGHER
AMOUNTS IN THE FOOTHILLS AND MOUNTAINS OF LA PAZ AND NORTHERN
MARICOPA COUNTIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE SECOND STORM WILL ARRIVE TUESDAY NIGHT AND LAST INTO EARLY
WEDNESDAY AND BRING ANOTHER ONE-HALF TO ONE AND ONE-HALF INCHES OF
RAIN. THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS WITH
THIS STORM WHICH COULD LEAD TO LOCALLY HIGHER RAINFALL AMOUNTS.

THE THIRD AND STRONGEST STORM WILL IMPACT THE LOCAL AREA THURSDAY
INTO FRIDAY. STRONG WINDS WITH GUSTS OF 50 MPH...HEAVY RAIN...AND
THUNDERSTORMS WILL BE POSSIBLE WITH THIS STORM. RAINFALL TOTALS
THURSDAY INTO FRIDAY COULD RANGE FROM ONE TO THREE INCHES WITH WEEK-
LONG TOTALS OF TWO TO FOUR INCHES. A FEW SPOTS COULD RECEIVE IN
EXCESS OF SIX INCHES THROUGHOUT THE WEEK. LOCAL WASHES WILL LIKELY
BE FLOWING DURING AND AFTER THE THIRD STORM.

THERE IS AN INCREASING THREAT OF FLOODING/FLASH FLOODING PARTICULARLY
DURING THE THIRD STORM. A FLOOD OR FLASH FLOOD WATCH WILL LIKELY BE
ISSUED IN THE COMING DAYS WITH ADVISORIES AND/OR WARNINGS TO FOLLOW.

DRY WEATHER WILL RETURN DURING THE WEEKEND THOUGH STORM RUN-OFF MAY
CONTINUE FOR A FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS...ESPECIALLY HEAVY RAINFALL AMOUNTS AND/OR
STRONG/DAMAGING WINDS...ACCORDING TO STANDARD OPERATING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

Nearby

Wind Advisories in California, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.